# SDR DALA2016011100228

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 53,860 hours, 29,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT MLG WHEEL WELL OPENING FORWARD JAMB.  INSTALLED NEW DOOR JAMB IAW ERA 542843-14, REV 1.  CHECKS OK.
